MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; LAVAGE, JET
Model Number 66800039
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It wad reported that, during set-up/inspection of a debridement surgery case, the handpiece failed to come out from the versajet ii console.Surgery could not be performed and it was cancelled instead.No patient injury reported.
 
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.The event may cause minor or temporary injury requiring no or minor medical intervention.The event may require use of a backup device to continue therapy.This event did not lead to a death or serious injury, nor would it be likely to cause or contribute to a death or serious injury if it were to recur.This event is considered not reportable pursuant to 21 cfr §803.

Brand Name
VERSAJET II CONSOLE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13926937
Report Number8043484-2022-00113
Device Sequence Number15034670
Product Code FQH
UDI-Device Identifier00040565124759
UDI-Public00040565124759
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800039
Device Catalogue Number66800039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2022
Supplement Date Received by Manufacturer03/05/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown